Repositorio de producción científica de la Universidad de Sevilla

Estimates for exponential sums with a large automorphism group

Opened Access Estimates for exponential sums with a large automorphism group

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Rojas León, Antonio
Departamento: Universidad de Sevilla. Departamento de álgebra
Fecha: 2012
Publicado en: Contemporary Mathematics, 566, 43-61.
Tipo de documento: Artículo
Resumen: We prove some improvements of the classical Weil bound for one variable additive and multiplicative character sums associated to a polynomial over a finite field k = Fq for two classes of polynomials which are invariant under a large abelian group of automorphisms of the affine line A1 k: those invariant under translation by elements of k and those invariant under homotheties with ratios in a large subgroup of the multiplicative group of k. In both cases, we are able to improve the bound by a factor of √q over an extension.f k of cardinality sufficiently large compared to the degree of f.
Cita: Rojas León, A. (2012). Estimates for exponential sums with a large automorphism group. Contemporary Mathematics, 566, 43-61.
Tamaño: 388.6Kb
Formato: PDF

URI: http://hdl.handle.net/11441/42000

DOI: http://dx.doi.org/10.1090/conm/566/11214

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones